OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4541

Title: An almost periodic function of several variables with no local minimum
Authors: Spradlin, Gregory S.
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Gregory S. Spradlin, “An almost periodic function of several variables with no local minimum”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 371-381.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: Si costruisce una funzione almost periodica di due variabili che sia differenziabile infinite volte e che non abbia alcun minimo locale. Oltre a violare l'intuizione, l'esempio rivela una differenza tra funzioni almost periodiche di una e più variabili.
An almost periodic function of two variables is constructed that is infinitely differentiable and has no local minimum. In addition to being counterintuitive, the example reveals a difference between almost periodic functions of one and several variables.
URI: http://hdl.handle.net/10077/4541
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:

File Description SizeFormat
SpradlinRendMat28.pdf165.4 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.